# SDR ASAA2021111736637

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 54,690 hours, 16,151 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 9881
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 50,364 hours, 15,162 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB TEMP CONTROL (ZONE TEMP) LIGHT ILLUMINATED AFTER PUSHPACK. RAN QRH. LOWERED TEMP PER QRH. LIGHT EXTINGUISHED. GROUNDED - YES. CONTROLLER IN E & E FAULTED WITH CONTROL CABIN TRIM VALVE FAULT. REMOVED AND REPLACED CONTROL CABIN TRIM MODULATING VALVE IAW B737-800 AMM 21-61-21-000-801 AND AMM 21-61-21-400-801, ETOPS GROUND FUNCTIONAL CHECK GOOD IAW AMM 21-61-00-700-002, SEAMC MITCH NOTIFIED OF ETOPS MAINTENANCE.
